# SDR VNAA2025082711102

- Difficulty date: August 25, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N601EN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15462
- Aircraft time: 14,062 hours, 12,338 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 900012001
- Part serial: NOV142581
- Condition: Blown
- Location: Zone 700
- Part time: 13,678 hours, 12,174 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RTF-NO 2 MLG TIRE BLOWN ON TO.  REMOVED AND REPLACED LIB MAIN TIRE IAW CRJ AMM 32-41-01-000-801-A01-PSA.
